Vol. 120, No. 4, 1995 · Contents

Jiri Neustupa:
A principle of linearization in theory of stability of solutions of variational inequalities

Frantisek Knoflicek:
A combinatorial approach to the known projective planes of order nine

Jiri Novak:
Packings of pairs with a minimum known number of quadruples

Jan Jakubik:
On sequences in vector lattices

Alena Vanzurova:
On torsion of a 3-web

Janina Ewert:
Quasicontinuity and related properties of functions and multivalued maps

Bohdan Zelinka:
Domination in graphs with few edges

Tomas Roubicek:
Relaxation of vectorial variational problems

Shigenori Yanagi:
Asymptotic behavior of the solutions to a one-dimensional motion of compressible viscous fluids

Bohdan Zelinka:
Subtraction semigroups

[Journals Homepage]